# SDR FDEA201204021221

- Difficulty date: April 2, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support
- Part number: 173N13003
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND KNIFE EDGE CHAFING ON LOWER END OF SUPPORT ON VERTICAL STAB.   R & R WITH FAIRING SUPPORT FABRICIATED IAW DWG 173N1300-3, SHT 1, REV B AND INSTALLED IAW DWG 173N1300 SHT 1, REV B.  REPAIR IS CLASSIFIED AS MAJOR.
